# SDR SWAA2021110319883

- Difficulty date: September 17, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CUT-OUT EXTERNAL SKIN EVIDENCE OF SURFACE CORROSION AROUND FASTENER HOLES.  CLEANED AND RE-INSPECTED AREA AT FWD CARGO COMP DOOR LOWER AFT CUTOUT EXTERNAL SKIN AND RE-INSPECTED NO CORROSION FOUND ONLY REST OF SEALANT AND PRIMER DAMAGED AS PER REF B737-700 SOPM 20-30-03 AND SRM 51-10-040G-0 APPLIED PRIMER ON AREAS AS PER REF B737-700 AMM 51-21-72-370-804 TO CORRECT SRM 51-10-04-0G-0 ON STEP 1 VERIFIED 1-3.
